# SDR AALA202302022956

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737*
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Pressure Deck
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB LOCATED AT BS 663 AND RBL 40. REPAIRED WEB PER SRM 57-10-10-2R-3 ALTERNATIVE 2.
